# SDR PLGA970915A

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pgb
- Part number: 12456008
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4241 - ON CLIMB-OUT, THE LEFT PROP GEAR BOX OIL PRESSURE WENT TO MAXIMUM READING.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT PGB OIL FILTER CONTAMINATED WITH METAL.  REPLACED LEFT PGB.  AIRCRAFT RETURNED TO SERVICE.  (M)
